I ran Test/NPP/EQ and towards the end I had very low sex drive. Could care less to masturbate or watch porn, which isn’t normal.
I plan on letting these things clear my system and running a proper PCT.
What could cause this? If it is estrogen or prolactin related, how long would it take for them to return or lower once stopping the drugs?
Oh about a million things. The big swing in hormones along can cause ED/libido loss temporarily for some. Then there’s the NPP which is a known erection killer. It can cause loss of libido and ED for a strong percentage of users that lasts a good while. Lastly the EQ is known to cause low E2 issue especially if you couple it with an AI. Low E2 is bad for libido way moreso than high.
Upon stopping these, do you’ll think it’ll come back within a few months?
Most likely. I don’t like EQ for PCT guys. If it were me I would run out the test at least 3-4 weeks past the cessation of using the EQ.